# SDR 29GA2018070100001

- Difficulty date: June 30, 2018
- Submitted: July 1, 2018
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 38,841 hours, 42,756 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 1212
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0075 MCO/EYW REPORT: EMERG LIGHT OUT AT ROW 9A INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW  AMM 33-50-10-04-1. OPS CHECKS GOOD IAW AMM 33-50-00-05-1
